• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Quetiapine withdrawal

T

Tizzyfizz

New member
Joined
Feb 19, 2019
Messages
3
Location
Manchester
I’ve reduced slowly from 200mgs to 100mgs the last year. It’s taken 3 months to get from 100mgs to 0mgs. Withdrawals have been hell. I’ve had a similar pattern that after few days reducing it hits, flu like, achy, low, tired ect. I’m coming off this drug due to 3 stone weight gain in a year and extreme exhaustion on it. I’ve now been on zero for 10 days and have the above withdrawals but on top of this I feel totally flat, down and don’t want to do anything! Has anyone experienced depression as part of withdrawals? Anyone still on here who can share their experience of the last drop to 0mgs? I’m scared it’s depression!
 
J

Jules5

Well-known member
Joined
Jan 27, 2019
Messages
1,082
Location
Florida
Sure can friend. I have stopped my meds frequently thinking I do not need them almost convince my Psych..... I know I was on Klonpine and it kicked the hell out of me when stopped-I had hallucinations extreme anxiety and on and on for over six weeks. I finally had to get back on them and now I have switched to Valium just in case I try to stop again it might not be that bad. But most meds want you to take them forevermore. Stay off them if you can If not just chalk it up and move forward.
 

Similar threads


Top